# SDR SWAA2013032514036

- Difficulty date: March 8, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,572 hours, 45,908 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6978408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500A, LBL 24.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
